# SDR FDEA200908273113

- Difficulty date: August 27, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N908FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 51,198 hours, 20,976 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 60654924
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AT STA 765, RBL 45 SEAT TRACK CORRODED.  REMOVED SEAT TRACK FROM RBL 45 STA 640 TO 780 IAW SRM 51-40-2.  FURTHER INVESTIGATION WEB FROM 700-720 IS CRACKED, REMOVED WEB AT RBL 45, STA 700- 720.  FABRICATED AND INSTALLED NEW WEB ON NR N00602; FABRICATED NEW SEAT TRACK, LOCATED, DRILLED AND INSTALLED IAW SRM 52-40-2 ON STA 765, RBL-45. (MAJOR REPAIR).
